# SDR 2021FA0000353

- Difficulty date: December 3, 2021
- Submitted: December 3, 2021
- Operation: General aviation
- Aircraft: N705KW
- Make and model: Boeing 100BOEING
- Aircraft serial: 24342
- Aircraft time: 65,022 hours, 29,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE DISCOVERED EMERGENCY LIGHTS (02 EA) BATTERY ASSY INOPERATIVE. MAINTENANCE REMOVED AND REPLACED    
(02 EA) EMERGENCY LIGHTS BATTERY ASSY (PAX CABIN) IAW B767 AMM 33-51-07 PAGE 6 204-206. PERFORMED BATTERY PACK TEST IAW B767 AMM 33-51-07 PAGE 207-208. VERIFIED SATISFACTORY.
